International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

20 August 2006

Volume 51, Issue 11

Pages 1217–1334

  1. Calendar

    1. Top of page
    2. Calendar
    3. Research Articles
    1. You have free access to this content
      Calendar

      Article first published online: 5 JUL 2006 | DOI: 10.1002/fld.1267

  2. Research Articles

    1. Top of page
    2. Calendar
    3. Research Articles
    1. Structured mesh generation with smoothness controls (pages 1255–1276)

      Yaoxin Zhang, Yafei Jia and Sam S. Y. Wang

      Article first published online: 4 JAN 2006 | DOI: 10.1002/fld.1150

    2. The Parabolic Spline Method (PSM) for conservative transport problems (pages 1297–1318)

      M. Zerroukat, N. Wood and A. Staniforth

      Article first published online: 20 DEC 2005 | DOI: 10.1002/fld.1154

    3. Reynolds stress modelling of rectangular open-channel flow (pages 1319–1334)

      Hyeongsik Kang and Sung-Uk Choi

      Article first published online: 4 JAN 2006 | DOI: 10.1002/fld.1157

SEARCH

SEARCH BY CITATION